Jul 29, 2006
I have been HIV+ since Oct of 2001. When I was diagnosed I had a CD 4 count of 224 and Viral load of 870000. I have been on Combivir and Sustive from day 1 and was taken off when I lost my job and health insurance. I went for 3 months with no meds and tested My numbers were CD 435 CD4 25%viral load 17760 then was placed on Truvada, Norvir, and Reyataz. I was at that time a CD4 count of 348 CD 31% viral load 321. I was taken off of those meds due to side effect and placed on Truvada and Sustiva tested CD 4 604 CD % 31 viral load undetectable. I was then tested 2 weeks later and CD 4 490, CD 4 % 26 and undetectable.
Should I be concerned?
| Response from Dr. Holodniy
No, I would not be concerned. Given the amount of drug stopping and switching, you need a few more months on a stable regimen to see where your CD4 count will stabilize at.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin A Symptom Of HIV?
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Is Pain In Penis An Acute Symptom Of HIV?
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.